I've just had my 5th injection of zoladex, I'm on Livial also. Has anyone else had joint pain?

I'm nearly at the end of my zoladex 6mnth course and have been getting sore joints, after my fifth injection (or coincidence) my left knee has become very painful...to the point where I am hobbling about! Went to see GP and she has requested blood tests to rule out an infection or rheumatic pain?

Has anyone else developed very painful joints after been on zoladex?

(That's put the walking miles to lose all the weight I've put on with zoladex plan out of action now;/)

11 Replies

oldestnewest
  • quite strange you say that after my first zoladex injection my ring finger feels bruised and sore, not mentioned it to doctor but probably will if it's not gone by the time i go for third injection.

  • Dear Edsmom, I have had Zoladex injections since May and I have had a lot of joint and bone pain since the end of December. The pain is mostly at both my knees, hips, shoulders, elbows and neck. It seems to hurt more when pressure is applied. I can't sleep on my sides and I am in a lot of pain when I get up or when I have been sitting down long. I am seeing the pain specialist on the 14th. I am hoping he will be able to give me some answers.

    I was wondering if this is due to the Zoladex or whether this is Fibromyalgia as my symptoms match entirely that as well. Who know?

    Are you seeing your doctor soon? Hopefully you will get some answers too.

    Maaike.

  • Hi ladies,

    Sorry to hear of your joint pains, I have been on zoladex a coup,e of times in the past , the first time with livial, from the first injection I had joint pains, and I believe was expected when they gave me the drug, because it mimics the menopause and that is a time when women are more at risk of osteoporosis, that's why they give the hrt to go with it, but I was allergic to that as usual ( I am very allergic to tablets :( )

    Anyways, it maybe a good idea to mention this to the docs and ask them test your vitiman d levels, I know many people are deficient especially women, it can cause painful joints. You may also want to increase your dark leafy veggies I as believe these are good for us, can't remember why, but after going on a healthy eating spurt with my zoladex and taking vit d supplements I did find it was not soo bad. However that being said I have had joints pains ever since that first shit years ago... It's in the side effects sheet I think?!

  • Thanks for your help. Xx

  • Yes! Joint pain is awful.. I've been off it now for nearly 4 months and it is starting to improve but I was literally hobbling around with the joint pain for most of the 6 months whilst on it :(

  • Hi Edsmom :)

    Joint pain is one of the side effects of Zoladex that gets me every time. I wake up in the morning and have to uncurl my fingers really slowly, it's mad! And that first stair descent in the mornings is positively dangerous! :-o

    It's all good fun, isn't it?!

    C xxx

  • Oh gosh, I just re read my post and I'm sorry sorry I never meant to write that bad word in the last sentence, it was meant to say " since that first SHOT"

  • hi there i was on this one and the side affect were so bad my bone were so sore and docters said to try hormone tablets but did not work for me i would never recomend these injection of any kind as i have try all of them thats going no i have o/athurais plz be very carefull with this treatment as its in your body for 3 mouths

  • just remember girls you take hrt then the endo feds of this the gyno dont tell you this but your own docter will read up on your meds before taking them i know what am taking about as i have been there and now its here again sticking to places it should not be feel so sorry for you all going through all you joint proplem all my bad memorys came back to me just thinking about it take care all read up on what the gyno wants you to take its very important

  • I have been taking Zoladex for 12 months, I have bad joint pain which has got worse in the past 9 months.

    I have hip and knee joint problems and muscle ache in other parts of my body,Zoladex as given me increased joint pain but others I know don't seem to have as much pain as I do so its down to each person, like most drugs they affect you or me different.

  • Yes, but it looks like I've got RHeumatoid arthritis. Ive just had my 6th implant done 3days ago & the hot flashes & sweating(particularly at night is worse then ever). I've had pain in knees,back, shoulders & so much around torso/ribs. Hope your pain improves.

You may also like...